Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Skin allergy on the leg. Fatty liver, uterine fibroids and hypertension. Mild chest pain. Could it be due to taking ecospirin?

My mother was suffering from skin allergy on her leg and she was prescribed AF150 weekly once for 5weeks and ecospirin daily for 30 days. She is having problems of fatty liver ,uterine fibroid , hypertension and DM. She is currently taking telmac AM and glimiperide. She took 2 doses of AF 150 without taking ecospirin. Yesterday she had a mild chest pain which got radiated to left and and later got relieved. Is it because of not taking ecospirin?
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
Allergies are known to occur with ecosprin as it is aspirin.It doed not suit to everybody
after stopping medicine for 3 week if it subsides it means ecospirin i the cause
dont use AF 150 as it can worsen your disease in present conditions
Add Antacid along with your medicines
and apply local antiallergic application like fluticasone
Take allergra 120 mg daily for 3 week as it is safe with antihypertensive therapy
Answered: Thu, 4 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor